# SDR GTIA2017060301960

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,129 hours, 11,634 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR FA NOTICED A LIGHT ODOR DURING DESCENT, UNDER 10,000 FT. THE ODOR WAS MUCH STRONGER ON GROUND AFTER LANDING. ONLY IN REAR OF AIRCRAFT AND WAS A POSSIBLE A SMOKE, BURNING ODOR.  APPLIED TSM 05-50-00-810-831-A.  FOUND APU SOURCE OF CABIN ODOR.  PERFORMED A PACK DECONTAMINATION IAWAMM 21-00-00-615-002-A. NO FURTHER ODORS NOTED.
